MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS DC-I; OXIMETER

MASIMO - 40 PARKER M-LNCS DC-I; OXIMETER
Model Number 2501-7
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted., additional manufacturing narrative (if other): initial reporter zip code exceeded maximum allowable digits, zip code is as follows: k1h 1e2.
 
Event or Problem Description
The customer reported sensor intermittently would display values then suddenly no values, no error message.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.The product failed the visual inspection due to a loose bend relief at the sensor end.As a result kevlar and wire jackets were exposed.The sensor passed continuity testing, no open or short connections were detected.When the sensor was connected to a masimo monitoring device, the device was able to generate an error message.The sensor was found to be functioning as designed and the customer complaint was not duplicated.(b)(6).

Brand Name
M-LNCS DC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6840666
Report Number2031172-2017-00852
Device Sequence Number19007788
Product Code DQA
UDI-Device Identifier00843997003193
UDI-Public00843997003193
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2501-7
Device Catalogue Number2501
Device Lot NumberK17BDJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/03/2017
Supplement Report FDA Received Date10/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1